# SDR MASA200800066

- Difficulty date: January 24, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 22,393 hours, 17,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7333 ORD-TVC - CREW REPORTED ODOR OF SMOKE IN COCKPIT.  MX TROUBLESHOT AND COULD NOT FIND ANY FAULTS, OPS CHECK GOOD.
